ALPROF 100mg Tablet 3x10s

 150.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 100mg
Drug Form : Tablet
Pack Size : 3x10’s
Does this requires a prescription ?Yes

Ketoprofen:100mg | Non steroidal anti-inflammatory drugs (NSAIDs)

Alternate brands

  • UTOFEN 100mg Capsule 30s
     150.00
  • You can save 0
  • STAYFEN 100mg Tablet 3x10s
     99.00
  • You can save 51
  • ETOPAR 100mg Tablet 3x10s
     150.00
  • You can save 0

    Manufactured / Marketed By : Alson Product Form : TabletPack Size : 3x10s Ingredients : Ketoprofen:100mgGeneric Category : Non steroidal anti-inflammatory drugs (NSAIDs)

    Reviews

    There are no reviews yet.

    Be the first to review “ALPROF 100mg Tablet 3x10s”

    How it works

    ALPROF 100mg Tablet 3x10s works by stopping the body's production of a substance that causes pain, fever, and inflammation.

    Concerns

    Frequently asked questions

    • Onset of action

    • Duration of Effect

    • Safe with Alchohol?

    • Is it habit forming?

    • Usage in pregnancy?

    • Usage while breast-feeding?

    Dosage

    • Missed Dose

    • Overdose

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver ALPROF 100mg Tablet 3x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart